A modified non--linear transformation method for evaluating weakly singular boundary element integrals

File Size Format
27394_1.pdf 206Kb Adobe PDF View
Title A modified non--linear transformation method for evaluating weakly singular boundary element integrals
Author Johnston, Barbara Mary; Johnston, Peter Rex
Year Published 2004
Publisher Elsevier
Citation Applied Mathematics and Computation, Vol. 148(2), pp. 519-535
Peer Reviewed Yes
Published Yes
Publisher URI http://www.elsevier.com/wps/find/journaldescription.cws_home/522482/description#description
Alternative URI http://dx.doi.org/10.1016/S0096-3003(02)00917-7
Copyright Statement Copyright 2004 Elsevier. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Queensland Micro and Nanotechnology Centre
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice